# SDR C2XA01IA199

- Difficulty date: April 7, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Part serial: 0184
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING POSTFLIGHT THE CREW OBSERVED THAT THE LAST SECTION OF EMERGENCY LIGHTS WAS NOT ILLUMINATED.  IAH-MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY, PERFORMED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
